Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Taking vertin for giddiness. Have spondylitis and pain in temple. Reason?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
Hi doctor. I have spontolaysis problem and I take vertin 16 for giddiness and even if I take it it's till there and I have a small pain on my left temple. What can be this some other problem what may be the reason.
Posted Sat, 30 Mar 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Mayank Bhargava 45 minutes later
Hi XXXXXXX,
Welcome to Healthcarecaremagic forum.

Let me know the associated features along with mentioned.
Do you have ear ache and discharge/ getting giddiness on change of posture?
Do you have running nose and tears/ any aggravating or relieving factor for headache?
Is this headache aggravating on exposure to light?
What is the type of headache?

With the available described symptoms, there appears to be possibility of migraine.
There appears to be least correlation between cervical spondylitis and mentioned symptoms.

Giddiness at any time can't be associated with cervical spondylitis.

Migraine is a type of headache with group of symptoms.
Migraine may be associated with headache, vomiting, vertigo, aggravation with exposure to sun light.

You should consult with XXXXXXX medicine specialist/ neurologist and should go for thorough neurological check up.
You should go for complete blood count, erythrocyte sedimentation rate and CT/ MRI scan brain.
Meanwhile, you should continue vertin 16 mg TDS alnog with Cinnarizine.
You should also take sumantriptan and divalproex.

Hope that helps.
Let me know your other queries.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Taking vertin for giddiness. Have spondylitis and pain in temple. Reason? 11 minutes later
Sir.
I have giddiness only when I stand and I have also little pain on my temple when I touch and can i also have pain from my neck till my hand. So what would u Sujest.
Thank for your reply. I have pain mainly on my neck when I bend or stand and I also have pain penetrating till my hands and there no ear pain or non. I have little pain on my temple when I touch and pain is very little. When I sleep there is no pain or guide XXXXXXX only when I stand I feel.
 
 
Answered by Dr. Mayank Bhargava 5 minutes later
HI,
You should go for above prescribed investigations.
You should also take cinnarizne along with vertin.
For radiating pain in upper linb, you can take pregabalin / gabapentin along with methylcobalamin, oxcarbazepine, amitryptiline.
You should also apply soft collar in neck.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Taking vertin for giddiness. Have spondylitis and pain in temple. Reason? 17 minutes later
Sir
Sorry to disturb u. Will it be a cancer and I am much worried on this. Is these symtoms associated to cancer.
 
 
Answered by Dr. Mayank Bhargava 53 minutes later
Hi,
No, it is not possible as per your query and your level of consciousness suggest.
This is very common diagnosis thought by patient.

Brain tumor are associated with headache, vomiting, neurological symptoms such as weakness or increased or decreased sensory symptoms, difficulty in vision.
All these symptoms are absent in your case.

Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor